# SDR C2XA10RI097

- Difficulty date: July 27, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 26,072 hours, 19,279 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2946 - JAX-EWR - FLIGHT CREW DIVERTED FLIGHT TO SAV DUE TO BLEED NR 2 LEAK IN FLIGHT.  CREW LANDED ACFT UNEVENTFULLY.  EWR MX PERFORMED INSPECTION AND FOUND LEAK AT TEMP CONTROL VALVE HARDWARE. MX REMOVED AND REPLACED HARDWARE (O-RING AND TIE WRAPS) AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
